Li-Yorke and distributionally chaotic operators

  1. Bermúdez, T. 1
  2. Bonilla, A. 1
  3. Martínez-Giménez, F. 2
  4. Peris, A. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Politécnica de Valencia
    info

    Universidad Politécnica de Valencia

    Valencia, España

    ROR https://ror.org/01460j859

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2011

Volume: 373

Issue: 1

Pages: 83-93

Type: Article

DOI: 10.1016/J.JMAA.2010.06.011 SCOPUS: 2-s2.0-77956183761 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus